# SDR DXTA200300036

- Difficulty date: May 24, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 2,601 hours, 2,045 cycles
- Engine: Pwa PW545A
- Engine time: 2,601 hours, 2,045 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Misrouted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 120124-1 FROM MIA TO CHS DIVERTED TO MCO DUE TO LT ENGINE FIRE LIGHT CAME ON AT FL240.  REDUCED POWER TO HALF THROTTLE AND LIGHT EXTINGUISHED, NO EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED LT ENG COWLS AND RAN FOR LEAK CHECK.  NO LEAKS NOTED.  FOUND FIRE DETECT LOOP ROUTED UNDER EXHAUST VENT HOLE, REROUTED FIRE LOOP.  PERFORMED LOOP CONTINUITY RESISTANCE CHECK IAW CE-560XL M/M CHAP 26-11-00 CHECKS GOOD.  GROUND RAN LT ENG, NO LEAKS NOTED AT 100 PERCENT.
